I went to the nuerologist yesterday and he upped my Inderol to 20 mg at night/morning as well as put me on Lexapro. I’ve never had “auras” before and just noticed when I was trying to nap that I was seeing Twinkle Lights when my eyes were closed.
Is this an “aura?”
Is a big vertigo spell going to hit soon since this is a warning to a migraine to start?
Or could it be the meds I’ve started?
Hope you’re hanging in there and haven’t had any worsening of your symptoms.
I had a brief (1 week) trial of Inderol a few years back and did get similar effects to those you describe (amongst others including weird hallucinations and nightmares). Obviously there are no guarantees with these things but as you’ve been suffering with this thing long term and have not normally experienced aura’s, and you’ve just changed medication, it would be far more likely to be down to medication effects. Inderol is also known for this type of effect.
I’m afraid I’ve no personal experience with Lexapro but I’m sure someone else on here will be able to offer you some advice with that one
It may be worth persevering for a little longer if these effects are tolerable to see if they settle, but if they don’t or they are causing you to panic then you should get back in touch with your doctor to talk it over and get your medication reviewed.
Best of luck with this, do keep us updated,
I agree that weird visuals can be a med response, don’t necessarily forecast a narsty episode. I wasn’t crazy about lexapro, but didn’t have major side effects, except maybe lowered libido. Took it till the prescription ran out, glad my doc didn’t see a need to renew it.
Thank you so much for pointing that out about the Inderol!
I was blaming it on an aura or another drug I just started to stop my breast milk.
I did have more last night, but only when my eyes were closed. This isn’t anything dangerous, right? As long as I can tolerate it, is it okay?
No, it’s not dangerous, though it can be problematic if you find that it disturbs your sleep.
Hopefully you’ll find that it will settle as your body adjust to the new dose, but do be aware that it may resurface/get more severe if the dose is increased in the future so do make sure you raise it with your doctor next time you go as it should probably be in your records that you have this effect (some people can get quite severe hallucinations).
Hope everything settles down soon for you,
I’ve had 2 auras and there’s no mistaking it. My visual field had a large blind spot and I saw lights of rainbow/ prism colors moving from top right to bottom left. 20 minutes later… Complete resolve.
I wasn’t medicated at the time, but very stressed.